# SDR A6WA201643617

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3221139
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+80 FLOOR SUPPORT, BETWEEN LBL 9 & LT SILL HAS A GOUGE ON THE LOWER SURFACE OF THE AFT FLANGE ON THE OTBD FASTENER HOLE INTO THE RADIUS.  REPAIRED FLOOR SUPPORT, BETWEEN LBL9 & LT FLOOR SILL IAW SUPPLEMENT 16-061 DATED FEB 23 2016.
